# SDR AALA201712189060

- Difficulty date: December 17, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,854 hours, 6,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: False Indication
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE 4L SHOWED DISARMED WITH DOOR ARMING HANDLE DOWN. ATTEMPTED RESET IN AIR, HAD NO EFFECT, BUT WAS ABLE TO SUCCESSFULLY RESET ON GROUND. MAINTENANCE PERFORMED CIDS TEST AND RESET PER 23-73-00, INDICATION NORMAL.
